Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 122, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2016, 12:40 PM CDT for Williamson County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2016, 12:40 PM CDT (17:40 UTC)
- Expired
- May 14, 2016, 1:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 23 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 12:42 PM CDT | HAIL 1 | 1 S Jarrell, TX | QUARTER SIZE HAIL ONGOING ALONG I-35 NEAR JARRELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252
WUUS54 KEWX 141740
SVREWX
TXC491-141830-
/O.NEW.KEWX.SV.W.0122.160514T1740Z-160514T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 PM CDT SAT MAY 14 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 130 PM CDT
* AT 1240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JARRELL...OR
9 MILES NORTHEAST OF SERENADA...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
JARRELL...SCHWERTNER AND THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3086 9761 3078 9740 3073 9763 3081 9768
3087 9762
TIME...MOT...LOC 1740Z 240DEG 11KT 3081 9760
HAIL...1.00IN
WIND...<50MPH
$$
PLATT2 follow-up statements
122
WWUS54 KEWX 141754
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 PM CDT SAT MAY 14 2016
TXC491-141830-
/O.CON.KEWX.SV.W.0122.000000T0000Z-160514T1830Z/
WILLIAMSON TX-
1254 PM CDT SAT MAY 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTH CENTRAL WILLIAMSON COUNTY...
AT 1242 PM CDT...A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED
HAIL ON INTERSTATE 35 1 MILE SOUTH OF JARRELL.
AT 1252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JARRELL...OR 8
MILES NORTHEAST OF SERENADA...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JARRELL...SCHWERTNER AND THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3086 9761 3078 9740 3073 9763 3081 9768
3087 9762
TIME...MOT...LOC 1752Z 246DEG 8KT 3080 9759
HAIL...1.00IN
WIND...60MPH
$$
PLATT964
WWUS54 KEWX 141822
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 PM CDT SAT MAY 14 2016
TXC491-141832-
/O.EXP.KEWX.SV.W.0122.000000T0000Z-160514T1830Z/
WILLIAMSON TX-
122 PM CDT SAT MAY 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILLIAMSON
COUNTY WILL EXPIRE AT 130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3086 9761 3078 9740 3073 9763 3081 9768
3087 9762
TIME...MOT...LOC 1820Z 240DEG 11KT 3080 9759
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:30 PM CDT, 10 minutes earlier.
Area forecast discussion, May 14, 12:30 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1230 PM CDT SAT MAY 14 2016 .AVIATION... VFR conditions are currently prevailing at all TAF sites with the main issue in the short term being a windshift as a front pushes south and precipitation caused by the front and a complex of storms moving across the Rio Grande Plains. The front is currently located from Llano (AQO) to Burnet (BMQ) to Cameron (T35) and slowly pushing south into South Central Texas. The front will make it through AUS by 19z with the San Antonio TAF sites shortly after. Winds are not too strong behind the front, only about 10 knots. Precipitation will be the main concern for this TAF period. Isolated storms are already within a few miles of AUS producing lighting with the storm complex approaching Bexar County. While the majority of the storms will move south of SAT/SSF could still some lightning and rain. For this reason have VCTS starting at those sites at 19z. After this convection ongoing right now additional showers and storms are possible through the afternoon and evening hours. Have VCTS continuing through the afternoon until 00z. Models show ceilings dropping down overnight to borderline IFR/MVFR after 05z across all terminals. Ceilings will be slow to rise tomorrow but should reach back to VFR by mid afternoon. TAFS will be amended as needed through the afternoon hours due to the isolated convection. && .PREV DISCUSSION... /ISSUED 1137 AM CDT SAT MAY 14 2016/ UPDATE... The cluster of storms across southern Uvalde and northern Zavala county is forecast to push to the southeast the rest of this morning and early afternoon. An outflow boundary ahead of these storms could trigger more storms within the next few hours across Maverick, southern Zavala and Dimmit counties. Some of these storms could come close to Bexar county within the next hour or so and produce moderate rainshowers based on current Doppler radar trends. No severe weather expected across Bexar county for the short time period. We are closely monitoring several outflow boundaries across central Texas as they move to the south and southeast. These boundaries are expected to help storms to develop this afternoon across the Hill Country including the Austin metropolitan area. Latest HRRR and RAP13 HiRes solutions indicate such scenario for this afternoon/early evening with an end of precipitation for the evening hours most areas. PREV DISCUSSION... /ISSUED 749 AM CDT SAT MAY 14 2016/ UPDATE... A cluster of moderate to heavy showers and thunderstorms is affecting the southern Edwards Plateau area. This cluster of storms is moving very little as heavy showers continue to affect that area. DFX one hour rainfall product estimated from 2 to 3 inches of rainfall southeast of Rocksprings the past hour. We issued an FLS for that area through 1030 am CDT due to possible minor flooding across small creeks and streams, country roads and poor drainage locations. Updated the weather grids to account for the cluster of storms across the southern parts of Edwards Plateau for the short term period. HiRes models suggest for the cluster to slowly push to the south while others bring a line of storms affecting the northern part of South Central Texas this afternoon. Some of these storms could be strong to severe. Main weather hazards expected would be large hail and thunderstorm damaging winds. Will be closely monitoring. PREV DISCUSSION... /ISSUED 636 AM CDT SAT MAY 14 2016/ AVIATION... IFR conditions have developed across AUS and SAT...SSF was IFR and they are fluctuating up and down across 1000 foot ceilings. Just some mid and high clouds out in DRT but as the mid/high clouds clear would expect some MVFR to develop by mid morning. The low clouds will stick around much of the morning. Went to VFR late this afternoon before another round of IFR late tonight. Did not change the earlier thinking of keeping some mention of TS out in DRT for the afternoon hours. PREV DISCUSSION... /ISSUED 337 AM CDT SAT MAY 14 2016/ SHORT TERM (Today through Sunday)... Showers and thunderstorms moving to the southeast across West and North Central Texas will send a surface boundary across the Hill Country in the next few hours by sunrise. The boundary then stalls across South Central Texas by midday. A cold front currently in northwestern Texas will drift to the south and stall across Central Texas late this afternoon into tonight. A weak upper level impulse near the Big Bend will move across Southern Texas later today into the evening. These features along with daytime heating will allow scattered showers and thunderstorms to develop with the highest chances over Central Texas and across the Rio Grande Plains where the greatest moisture convergence and upward forcing are expected. Airmass stabilizes somewhat this evening with showers and thunderstorms waning most areas. Except, along the Rio Grande, where upslope flow onto the Serranias Del Burro mountains will maintain showers and thunderstorms with the steering flow taking them across the Rio Grande. On Sunday, a slightly stronger mid to upper level impulse approaches Big Bend. The front lifts north while other surface boundaries linger or slowly dissipate. These features allow showers and thunderstorms to increase from west to east by the afternoon. Forecast soundings and SPC indicate a marginal risk of strong to severe storms with hail and gusty winds possible mainly during the afternoon into evening hours today and Sunday. LONG TERM (Sunday Night through Friday)... For Sunday night into Monday morning, most models bring the above mentioned mid and upper level impulse across Southern and Central Texas while the GFS is a little slower. Will favor model consensus with their MCS pushing from west to east. However, will hang on to some pops for Monday afternoon in case the impulse slows as shown by the GFS. A relative lull in showers and thunderstorms is expected late Monday into Monday night over South Central Texas as the impulse moves off to the east. A wet pattern takes over for middle to late next week. A series of mid and upper level impulses move across Texas. Another cold front stalls over Central and South Central Texas along with a 925 MB and 850 MB boundary. These features generate upward forcing for scattered to numerous showers and thunderstorms. PWS greater than 1.5 inches to near 2 inches at times indicate a potential for locally heavy rains. Forecast soundings also show a potential for strong to severe storms. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 64 81 68 82 / 60 30 40 60 40 Austin Bergstrom Intl Airport 86 64 81 67 82 / 50 30 40 60 40 New Braunfels Muni Airport 88 66 82 68 83 / 50 20 50 60 40 Burnet Muni Airport 83 61 77 66 81 / 70 20 40 60 30 Del Rio Intl Airport 89 69 83 69 89 / 50 50 60 50 20 Georgetown Muni Airport 85 61 78 66 81 / 70 20 40 60 30 Hondo Muni Airport 89 68 81 68 86 / 60 30 60 60 30 San Marcos Muni Airport 87 65 81 67 82 / 50 30 50 60 40 La Grange - Fayette Regional 88 66 83 69 82 / 50 30 40 60 60 San Antonio Intl Airport 88 67 81 68 83 / 50 20 60 60 40 Stinson Muni Airport 90 69 83 70 85 / 50 20 60 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...24 Aviation...Treadway Synoptic/Grids...17 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 14, 11:03 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1103 AM CDT SAT MAY 14 2016 TXZ171>173-183>194-202>209-217>225-228-151615- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1103 AM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TODAY. HAIL AND GUSTY WINDS ARE THE MAIN THREATS. THESE STRONG STORMS ARE ALSO CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THIS COULD LEAD TO A LOCALIZED FLASH FLOOD THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODS OF ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH THURSDAY. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 14, 11:08 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1108 AM CDT SAT MAY 14 2016 TXZ228-141700- DIMMIT TX- 1108 AM CDT SAT MAY 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL NOON CDT... AT 1107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF LA ESPERANZA RANCH AIRPORT...OR 20 MILES NORTHWEST OF ENCINAL...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHERTON...GILSON GROVES AND CATARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2846 9980 2846 9949 2820 9950 2820 9976 TIME...MOT...LOC 1607Z 180DEG 15KT 2818 9966 AAT
Special weather statement, May 14, 11:33 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1133 AM CDT SAT MAY 14 2016 TXZ203-204-218-219-141715- FRIO TX-ZAVALA TX-MEDINA TX-UVALDE TX- 1133 AM CDT SAT MAY 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRIO...SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND SOUTHWESTERN MEDINA COUNTIES UNTIL 1215 PM CDT... AT 1132 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF FRIO TOWN...OR 13 MILES NORTHEAST OF BATESVILLE... MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEARSALL...MOORE...FRIO TOWN...YANCEY...AND BLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2887 9952 2922 9955 2935 9901 2881 9902 TIME...MOT...LOC 1632Z 270DEG 20KT 2908 9946 PLATT
Special weather statement, May 14, 12:03 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 PM CDT SAT MAY 14 2016
TXZ218-219-228-141745-
DIMMIT TX-FRIO TX-ZAVALA TX-
1203 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT...SOUTHWESTERN
FRIO AND SOUTHEASTERN ZAVALA COUNTIES UNTIL 1245 PM CDT...
AT 1203 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOMA VISTA...OR 12 MILES NORTHEAST OF CRYSTAL CITY...MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DILLEY...BIG WELLS...LAS VEGAS...DIVOT...CATARINA...LIGHT...LOMA VISTA AND
BRUNDAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2830 9962 2885 9971 2881 9917 2864 9917
2864 9939 2832 9940
TIME...MOT...LOC 1703Z 277DEG 16KT 2876 9964
PLATTSpecial weather statement, May 14, 12:07 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT SAT MAY 14 2016
TXZ173-141745-
WILLIAMSON TX-
1207 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON COUNTY
UNTIL 1245 PM CDT...
AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORENCE...OR 12 MILES NORTHWEST OF SERENADA...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...JARRELL...ANDICE...WALBURG AND THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3087 9763 3084 9754 3073 9752 3074 9789
3087 9787 3090 9783 3091 9782
TIME...MOT...LOC 1706Z 263DEG 11KT 3084 9782
PLATTLocal storm report, May 14, 12:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 PM CDT SAT MAY 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL JARRELL 30.82N 97.60W
05/14/2016 E0.70 INCH WILLIAMSON TX TRAINED SPOTTER
PEA TO DIME SIZE HAIL ONGOING ALONG I-35 IN JARRELL.
&&
EVENT NUMBER EWX1600366Local storm report, May 14, 12:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT SAT MAY 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 10 N UVALDE 29.36N 99.78W
05/14/2016 M3.50 INCH UVALDE TX PUBLIC
3.5 INCHES IN 2 HOURS ALONG FM 2690. REPORT VIA
TWITTER.
&&
EVENT NUMBER EWX1600367The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:41 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 14, 7:27 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 14, 8:05 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 14, 10:23 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| May 14, 10:29 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 14, 11:02 AM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 14, 11:08 AM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| May 14, 11:33 AM CDT | Special Weather Statement | EWX | Frio | 42 min |
| May 14, 12:03 PM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| May 14, 12:07 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| May 14, 12:30 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 14, 1:18 PM CDT | Special Weather Statement | EWX | Williamson | 42 min |
| May 14, 1:34 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 14, 1:37 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 14, 2:01 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 14, 2:32 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 14, 3:21 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| May 14, 3:32 PM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| May 14, 3:38 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| May 14, 3:55 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Williamson | 4 hr |
| May 14, 4:07 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 14, 4:16 PM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| May 14, 4:31 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 14, 4:40 PM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 14, 5:02 PM CDT | Areal Flood Advisory | EWX | Williamson | 118 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.